Jump to content


Photo

Long Term Sides Effects After Stopping?


  • Please log in to reply
4 replies to this topic

#1 gman

gman

    Newbie

  • Members
  • Pip
  • 1 posts
  • why_joining:
    Stopped medication some time ago & have questions about side effects

Posted 03 August 2010 - 02:21 PM

Two years ago I was prescribed a low dosage (20) of Cymbalta after having 2 back surgeries and almost losing control of one of my hands due to nerve damage. It definitely helped my depression but I was experiencing very vivid dreams, talking, kicking and swinging my arms during these dreams. Several months later the use of my hand began to return and I was slowly taken off the Cymbalta. Is anyone aware of any long lasting side effects after stopping Cymbalta? It has been over 8 months since stopping the medication and I still occasionally get the extremely, vivid, dreams, talking in my sleep, etc. The only thing that has stopped is my leg movement & kicking. I have never had any of these symptoms during my sleep prior to taking Cymbalta & it just seems more than a coincidence that they continue.

#2 jennyo1960

jennyo1960

    Newbie

  • Members
  • Pip
  • 3 posts
  • LocationWest Virginia
  • why_joining:
    i have had some horrible side effects with cymbalta

Posted 30 November 2010 - 10:09 PM

i live in west virginiai just turned 50 in september and i think i may be slowly dieing from cymbalta i started taking it after yrs of depression unsuccessfully treated with other drugs ive taken it for 2 yrs after a hospital stay for the past yr ive been so nauseated and had right side rib pain my enzymes slowly went up my endocrenologist wanted to put me on colesterol meds but he had to do a sonogram first they did the sonogram i had gall stones a fatty pancreas and what they thought was a fatty liver well i had my gall bladder out the 25th of october he took pictures of my liver it turnes out i have CIRRHOSIS now and it took 2 and a half hours for me to wake from the anesthesia i could here everyone but couldnt talk or wake and my oxigen went real low all i think is i came close to death after that i went to my phyciatrist and told her i have to go off of this medicine the first 10 days i took 60 mg instead of 90 the next 10 days i took 30 mg instead of 60 the next 10 days i took 30mg every other day its driving me nuts i have horrible brain zaps i think some could be seizures im still nasuated from waking to sleep if i get any sleep im an insomniac now and im itching all over my body but no rash it may be my liver i fought for yrs to not be in this world from depression isaw my 16 yr old dead in bed had post tramatic syndrome lost my husband of 25 yrs to another woman but now i thought i was over the suicidal thoughts and was going to live but i dont kno how long i have with cirrhosis i cant believe it .i saw you on a discussion about cymbalta im looking for someone to fess up to the dangers of this terrible drug i cant work now and i only make 400 dollars ssi i cant hardly live like this i kno they have law suits reguarding cymbalta i may need a transplant i just wanted someone to kno my pleight i dont mind if you show this letter to anyone else this is the most i have typed in a long time my eyes r drifting as i get zapped while i type please if you could write me back id appriciate it sincerely virginia gue OH P.S. I DO NOT DRINK OR TAKE PAIN PILLS NOT EVEN GALLBLADDER SURGERY

#3 withdrawal

withdrawal

    Newbie

  • Members
  • Pip
  • 2 posts

Posted 27 September 2011 - 09:14 PM

I have been on this {60mg. for 5 yrs} itching, pain on top of my head {feels like it's gonna explode } pain everywhere. Guess what, no-one could ever explain this , memmory probs , typing the wrong letters& making corrections , now a female smell, driving me crazy, stomach pain , feeling hot then cold . DRS. answers don't know , or you are getting older, 60 , been very athletic all my life. I can really know howyou feel . Feel like I'm Dying , Worked for UPS in the 80's , now i can barely get thru the day. & I haven't had any of the tests , just blood tests . It's not right , I feel very touched by your story & sorry . Iwas diagnosed with M.S. several years ago & after 5 yrs. taking shots once a day, gee guess you don't have it afterall. Went to John's Hopkins to verify with a neurologist, makes u wonder what caused my stroke ? Getting very tired, o ya can't sleep at night! Cymbalta a nightmare !! wish I could help ♥

#4 Judy98

Judy98

    Member

  • Members
  • PipPip
  • 11 posts

Posted 06 February 2012 - 10:50 AM

i live in west virginiai just turned 50 in september and i think i may be slowly dieing from cymbalta i started taking it after yrs of depression unsuccessfully treated with other drugs ive taken it for 2 yrs after a hospital stay for the past yr ive been so nauseated and had right side rib pain my enzymes slowly went up my endocrenologist wanted to put me on colesterol meds but he had to do a sonogram first they did the sonogram i had gall stones a fatty pancreas and what they thought was a fatty liver well i had my gall bladder out the 25th of october he took pictures of my liver it turnes out i have CIRRHOSIS now and it took 2 and a half hours for me to wake from the anesthesia i could here everyone but couldnt talk or wake and my oxigen went real low all i think is i came close to death after that i went to my phyciatrist and told her i have to go off of this medicine the first 10 days i took 60 mg instead of 90 the next 10 days i took 30 mg instead of 60 the next 10 days i took 30mg every other day its driving me nuts i have horrible brain zaps i think some could be seizures im still nasuated from waking to sleep if i get any sleep im an insomniac now and im itching all over my body but no rash it may be my liver i fought for yrs to not be in this world from depression isaw my 16 yr old dead in bed had post tramatic syndrome lost my husband of 25 yrs to another woman but now i thought i was over the suicidal thoughts and was going to live but i dont kno how long i have with cirrhosis i cant believe it .i saw you on a discussion about cymbalta im looking for someone to fess up to the dangers of this terrible drug i cant work now and i only make 400 dollars ssi i cant hardly live like this i kno they have law suits reguarding cymbalta i may need a transplant i just wanted someone to kno my pleight i dont mind if you show this letter to anyone else this is the most i have typed in a long time my eyes r drifting as i get zapped while i type please if you could write me back id appriciate it sincerely virginia gue OH P.S. I DO NOT DRINK OR TAKE PAIN PILLS NOT EVEN GALLBLADDER SURGERY


#5 Judy98

Judy98

    Member

  • Members
  • PipPip
  • 11 posts

Posted 06 February 2012 - 11:32 AM

Dear Jenny1960, I am so sorry to hear of your losses. You probably went on Cymbalta because of these losses and now you are getting a double-wammy for trying to stop the drug before it destroys your liver. God bless you and see you through all of this mess.

I totally relate to your feeling that you were dieing. I was feeling the same way until I found this website and realized what was probably the reason for feeling that way. I have so many other medical things going on that I kept attributing the withdrawal symptoms to other things. I've been itching, itching, itching! First I blamed my husband for insisting on using powdered laundry soap. Then, I was thinking the itching was from my hypothyroid. When I need to increase my thyroid medication, one symptom is itching and the other is hair falling out. Well, I got the itching, but no hair loss this time. So, I'm now pretty sure that the itching is from the withdrawals and I'm having to stay drugged up on Benadryl. I'm also slathering myself with benadryl/anti-itch cream. I just wish I could buy that stuff by the gallon.

Insomnia? I've had it for years, but then again, I've been on Cymbalta for several years. During the first week of withdrawals, I didn't sleep at all for about 3 days. That has gotten a lttle better, but now when I sleep, I have a lot of dreams and many of them are bordering on being nightmares, so I wake up scared, worried, and not anxious to go back to sleep. I'm praying that when these withdrawals are over, I'll be able to sleep again like a normal person.

I haven't seem people mention "jerks." Not the two legged kinds, but the kind where I'm relaxing, maybe drifting off to a nap and my body jerks to attention, like when you startle a baby. That seems to have stopped at the moment though.

I wish someone could explain "brain zaps" to me. I'm not sure what that feels like. Yesterday I was having a out-of-body feeling that is pretty scary and is what feels like dieing to me. It's kind of like the movie "The Invisible Man." I'm invisible, walking around in the world with everyone, but I'm not really part of what's going on around me. I'm just an observer. Last night I read that feeling "out-of-body" is from being disassociated due to an "extreme anxiety disorder." If you come back online and see this, I hope you'll respond and let me know if you have had this feeling, kind of a cross between floating and fainting. I'm not feeling it as much this morning, so maybe that's an improvement. I've had the feeling before, but always related it to being dehydrated. Usually, drinking a bottle of Gatoraide made it go away. So, I'm trying to drink a lot of Gatoraide at the moment.



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users